MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pump passed functional testings including displacement test, rewind test, basic occlusion test, occlusion test, prime/delivery test and excessive no delivery test.Drive support disk was inspected and no anomaly noted.Unit was received with normal operating currents and no unexpected off no power alarm or low battery alarm noted.Unit passed the dat test.Pump was received with cracked case at display window corner, minor scratched lcd window, cracked battery tube threads, cracked reservoir tube lip and stained address/serial number label.
 
Event or Problem Description
The customer reported via phone call that customer's wife was hospitalized due to high blood glucose on (b)(6) 2018 with blood glucose was 453 mg/dl.The current blood glucose is 59 mg/dl.The customer treated their high blood glucose with manual injection and insulin drip.The customer reported that the drive support cap was normal.Based on customer report customer does not allege pump was under delivering.The insulin pump passed the high pressure test.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7318040
Report Number3004209178-2018-54879
Device Sequence Number13482738
Product Code OYC
UDI-Device Identifier00643169476493
UDI-Public(01)00643169476493
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAP
Device Catalogue NumberMMT-523RNAP
Device Lot NumberA0523RNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient Weight109